Minimal triangulations on orientable surfaces

M. Jungerman University of California, Santa Crus, U.S.A. G. Ringel University of California, Santa Crus, U.S.A.

TBD mathscidoc:1701.331573

Acta Mathematica, 145, (1), 121-154, 1980.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 1736 downloads ] [ 0 comments ]
@inproceedings{m.1980minimal,
  title={Minimal triangulations on orientable surfaces},
  author={M. Jungerman, and G. Ringel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203252460021282},
  booktitle={Acta Mathematica},
  volume={145},
  number={1},
  pages={121-154},
  year={1980},
}
M. Jungerman, and G. Ringel. Minimal triangulations on orientable surfaces. 1980. Vol. 145. In Acta Mathematica. pp.121-154. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203252460021282.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved